# SDR ASOA201001417

- Difficulty date: September 20, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 13,893 hours, 9,747 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAIL 30 CAUTION, EMERGENCY DECLARED.  FLAPS FAIL RESET RESET IAW AMM 05-51-51-970-801-A01 RESET PROCEDURES.  AS PER MCC, NO FURTHER ACTION IS REQUIRED.
